MAUDE Adverse Event Report: ASO LLC CARE SCIENCE; ANTIBACTERIAL FLEXIBLE FABRIC ADHESIVE PADS

ASO LLC CARE SCIENCE; ANTIBACTERIAL FLEXIBLE FABRIC ADHESIVE PADS
Model Number UPC#017276238624
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of (b)(6) 2025, retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on 01/15/2025, the consumer stated that after using the bandages, she noticed the area getting redder and redder.The consumer went to the emergency room.The nurse practitioner and the doctor told her that they didn't think it was any spreading infection, but they thought she had some reaction to the adhesive.

Brand Name
CARE SCIENCE
Common Device Name
ANTIBACTERIAL FLEXIBLE FABRIC ADHESIVE PADS
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key21344408
Report Number1038758-2025-00001
Device Sequence Number21072695
Product Code KGX
UDI-Device Identifier00017276238624
UDI-Public00017276238624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#017276238624
Device Lot Number223306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale